Vol. 135, No. 4, 2010 · Contents

T. A. Burton, D. P. Dwiggins:
Resolvents, integral equations, limit sets

Fernando Marcos, Edgar Pereira:
A fixed point method to compute solvents of matrix polynomials

Josef Dalik:
Operators approximating partial derivatives at vertices of triangulations by averaging

Irina Astashova:
On the asymptotic behavior at infinity of solutions to quasi-linear differential equations

Vratislava Mosova:
Reproducing kernel particle method and its modification

Ludek Nechvatal:
Homogenization with uncertain input parameters

Jan Francu:
Modification of unfolding approach to two-scale convergence

Jianqing Chen, Eugenio M. Rocha:
Positive solutions for elliptic problems with critical nonlinearity and combined singularity

Pavel Krejci:
Elastoplastic reaction of a container to water freezing

Efraim Shmerling:
Asymptotic stability condition for stochastic Markovian systems of differential equations

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]